No my doc doesn't know im addicted because he knows my entire family and I don't want him to tell (although I know there is patient confidentiality) . I haven't started withdrawl yet because I have about 5 pills left and I won't be able to get anymore. So detoxing and withdrawls is coming up pretty soon. I'm just afraid of the unexpected that comes with it.
I have heard withdrawals/ detox cause cravings, and then some people like me have no appetite...if you are having elevating glucose, I am sure you are concerned. Does you doctor know you are withdrawing? There are others that are more knowledgable that will come around to help you...I know it is hard, but keep fighting....
Thanks for the support, i really need it. Does hydrocodone addiction causes a person to crave sweets? I have developed a severe craving for only bubble gum and chocolate. I also found out recently that my glucose level was slightly elevated, which I have never had an elevated glucose level before.
You are on such a low dose. Withdrawal thoughts are scarier than actual withdrawal...you can do this...you WILL do it. I am rooting for you....:)
I get sick if I take 2 within a day so I can only tolerate 1 a day. I thank God that It has not progressed to more than 1.
it says 5-325 on the bottle so I guess 5mgs.
How many mg's have you been taking daily?